# SDR AALA202209153079

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A300*
- Aircraft serial: 6490
- Aircraft time: 23,736 hours, 9,461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOW PRESSURE LIGHT 2L DDOR. MAINTENANCE SERVICED DOOR 2L ASSIST BOTTLE PER AMM 52-10-00.
